# SDR AUS20020647

- Difficulty date: May 21, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Lap Joint
- Condition: Scratched
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BULKHEAD LAP JOINT SCRATCHED.
